# SDR AALA202005219002

- Difficulty date: May 19, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 16,606 hours, 7,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M13051
- Condition: Deformed
- Location: L1 Door
- Part time: 3,022 hours, 1,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION ON DOOR SLIDE RAFT AT PASSENGER/CREW L1 DOOR BETWEEN FR 16 TO FR 20. REPLACED DOOR SLIDE RAFT AT PASSENGER/CREW L1 DOOR PER JOB CARD 26C83152008.
